# SDR CA031014008

- Difficulty date: September 4, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED NOSE GEAR NOT DOWN AND LOCKED.  TOWER COULD NOT VERIFY NOSE GEAR DOWN.  COMPANY AIRCRAFT DID A FLY BY AND VERIFIED NOSE GEAR DOORS OPEN BUT NOSE GEAR NOT DOWN AND LOCKED.  AIRCRAFT WAS RUNNING LOW ON FUEL.CREW DECLARED EMERGENCY AND LANDED WITH THE NOSE GEAR NOT FULLY EXTENDED. CREW REPORTED THEY FOLLOWED QRH PROCEDURES FOR GEAR DOWN DISAGREE.AIRCRAFT TEMPORARILY REPAIRED AND FERRIED FOR PERMANENT REPAIRS.
